# SDR DALA2025082406281

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N544DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11607
- Aircraft time: 8,213 hours, 1,933 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5044 -ATO- CREW REPORTED THEY RECEIVED ENG 2 MINOR FAULT MESSAGE AT 60 KNOTS.   CONTACTED MCC APPLIED MEL CONTINUED WITH FLIGHT. LATER, REPLACED NBR 2 ENGINE WC08 HARNESS. (LP 7881510)
